| Model Number |
EL-23-LN |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic appendectomy, the suture failed to slide and the knot did not tighten after being positioned around the intended structure.A new suture was used without an issue.There was no patient injury.